Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By TheGainz

Thread: Can different gear cause different side effects (acne)?

  1. #1
    TheGainz is offline New Member
    Join Date
    Aug 2018
    Posts
    2

    Can different gear cause different side effects (acne)?

    Hello,

    I have a question for someone who has tried multiple different labs/pharma/brands of test.

    I was running a cycle of Test E last summer at 600 mg a week, 2x a week injection.

    I had absolutely horrible acne all over my back, I mean like every inch of my back was covered.

    Now I started running my second cycle with Test E from a US pharmacy, not underground and a month in I have no acne.

    Is it possible that the solution the testosterone was dissolved in caused different side effects? I know a lot of people who used the underground lab I used who said it was great stuff.

    Thanks!

  2. #2
    Obs
    Obs is offline Banned
    Join Date
    Apr 2007
    Posts
    20,053
    Quote Originally Posted by TheGainz View Post
    Hello,

    I have a question for someone who has tried multiple different labs/pharma/brands of test.

    I was running a cycle of Test E last summer at 600 mg a week, 2x a week injection.

    I had absolutely horrible acne all over my back, I mean like every inch of my back was covered.

    Now I started running my second cycle with Test E from a US pharmacy, not underground and a month in I have no acne.

    Is it possible that the solution the testosterone was dissolved in caused different side effects? I know a lot of people who used the underground lab I used who said it was great stuff.

    Thanks!
    Ugl was probably overdosed.
    At 1200 mgs of most any gear I blow up with acne. Below a gram I have none.
    I switched from an underdosed lab to an overdosed lab recentyly and held the same doses of test and got acne pretty bad.

    Hormonal swings in general can trigger acne and not every cycle will affect you the same every time even at the same dosages.

    Tren especially lands on me a little different every time. Many sides decrease but others inflate.
    Less sleeplessness and sweating and less general irrutability but worse acid reflux and sensitivity to sound for example.

  3. #3
    TheGainz is offline New Member
    Join Date
    Aug 2018
    Posts
    2
    Quote Originally Posted by Obs View Post
    Ugl was probably overdosed.
    At 1200 mgs of most any gear I blow up with acne. Below a gram I have none.
    I switched from an underdosed lab to an overdosed lab recentyly and held the same doses of test and got acne pretty bad.

    Hormonal swings in general can trigger acne and not every cycle will affect you the same every time even at the same dosages.

    Tren especially lands on me a little different every time. Many sides decrease but others inflate.
    Less sleeplessness and sweating and less general irrutability but worse acid reflux and sensitivity to sound for example.
    That makes sense actually, I was running closer to 750/800 a week if it was dosed correctly. And maybe partially the hormonal changes at first caused so much acne but now my body has adjusted slightly or something. Thanks
    Obs likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •